# SDR CA040107003

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 8,182 hours
- Engine: Lyc LIO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10400405
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: S4RN1209
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) 20 TEETH BROKEN OFF DISTRIBUTOR GEAR ASSEMBLY AND THE DISTRIBUTOR GEAR ELECTRODE BROKEN OFF. FOLLOWING INSTRUCTIONS OF MFG SB 658 FOR CORRECT PRACTICES FOR MAGNETO INSTALLATION ON ENGINE WILL ELEMINATE THE PROBLEM.
